# SDR DALA2023032102093

- Difficulty date: March 20, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 94,020 hours, 43,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3209 EMER EXIT LIGHTS AT 1L+1R NOT ILLUMINATING. CORRECTIVE ACTION: RESET CIDS PER A320 TSM 33-51-00-810-810. OPS CHECK GOOD. (4039404)
